Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Cannot keep an erection. Passed blood clot, having stomach pain. What is it?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9030 Questions
Question
I cannot keep an erection up and then when I went to bathroom passed a large blood clot, now I am having stomach
pain, I do have some XXXXXXX hemorrholds


Posted Wed, 29 May 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for your query.
You were unable to maintain erection while getting engaged in sex with your partner and got pain in abdomen and passed blood in urine.
I shall be happy if you post few more details to help me to make comments on your problem.
1) Did you ejaculate or not?
2) Did your semen mixed with blood ?
3) Did you pass XXXXXXX blood or urine mixed with blood. (Hematuria) ?
4) Do you have any other symptoms associated with this problem ?

Looking at the sudden onset and pain in abdomen it looks to me that you have Acute infection of Bladder (Cystitis).

Please consult qualified Urologist for clinical evaluation and following investigations done with his advice. to find out the cause of your symptoms
1) Urine routine test
2) Ultrasound scanning of the abdomen.
3) Urine culture .

In the mean while you can take broad spectrum antibiotic and pain killers. .
Please ensure to take more water.

Hope I have answered your query. Please feel free to write again if you have more questions.I shall be happy to answer the same.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Cannot keep an erection. Passed blood clot, having stomach pain. What is it? 2 days later
The bleeding I am referring to is coming from my rectum. And no I did not have an ejaculatetion.
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for clarification.
The cause of bleeding from rectum could be due to either Haemorrhoids or Rectal Polyp.
However this can be confirmed only on digital rectal and proctoscopic examination.
Please consult qualified General Surgeon or Proctologist for clinical examination and evaluation.
Further treatment will depend upon the cause of the bleeding .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor